# SDR AALA20121030005

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 69,228 hours, 36,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59359414
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD FLAP, INBOARD WEDGE, GOUGED BOTTOM EDGE.  REMOVED DAMAGE FROM LOWER SKIN PER SRM 57-01-00 FIGURE 5 SHEET 2.  DAMAGE IS 22 INCHES FROM TRAILNG EDGE AND 20 INCHES FROM INBOARD EDGE.  DYE PEN INSPECTION REVEALS NO CRACK INDICATION.  INSTALLED PERMANENT FLUSH DOUBLER REPAIR PER SRM 57-01-00.
